# SDR DL72S011293

- Difficulty date: July 23, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 63,050 hours, 49,590 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 INCH CRACK ON 870 BULKHEAD AFT SIDE BELOW APU LOAD CONT BOX. REPAIRED PER SRM 53-10-9.
